# SDR VNAA2017121399901

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 33,251 hours, 33,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane Cap
- Part number: 601R14303
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP VANE SKIN IS CHAFED AT TWO LOCATIONS (MIDDLE AND INBD). C/A: INSTALLED SERVICEABLE LEADING EDGE. P/N 601R14303-52S & -54S IAW CRJ 200 SRM 51-40-11, 51-42-13.
